# SDR DL76S952238

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: 17014110CR0720S
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RT MAIN LANDING GEAR WOULD NOT RETRACT, RETURNED MCO.  FOUND RT MLG TRUCK TILT PRESSURE LINE BROKEN.  REPLACED LINE OPERATION NORMAL.
